Title

On the Vulnerability of Permutation Graphs of Complete and Complete Bipartite Graphs

Document Type

Article

Publication Date

6-1-1991

Department

Mathematics

Abstract

In this paper the authors study the vulnerability parameters of integrity, toughness, and binding number for two classes of graphs. These two classes of graphs are permutation graphs of complete graphs and permutation graphs of complete bipartite graphs.

Publication Title

Ars Combinatoria

Volume

31

First Page

149

Last Page

157

This document is currently not available here.

Find in your library

Share

 
COinS